Saoirse is really sick. I had to take her in to the vet. I woke up this morning to find her really lethargic and drooling. This is awful. This is what I was worried about when the hospital wouldn't keep her so I could get some rest. I was only able to give her insulin once a day because I couldn't monitor her to keep her safe. Saoirse's BG levels had been running between 7 and 11 but last night she was over 13 (Alphatrak). I was afraid to give her more insulin because I could not stay awake to monitor her. Saoirse's BG was 22.9 this morning. I have failed her spectacularly. Saoirse seems to have deteriorated since the antibiotic wore off and her appetite reduced. She wasn't so keen on food yesterday but she ate after I gave her her appy stimulant. She seemed a bit down last night but it's so hard to tell what's wrong with her, what with her being fed up of the collar. She didn't eat anything overnight. Saoirse's in hospital with our own vets. They're going to give her IV fluids and they may restart her on antibiotics. Her eye area looks a bit swollen again. They think she will feel better with the fluids. Her blood beta-ketones yesterday morning were 0.6 but yesterday evening they were at 0.3 after she had eaten. This morning they were at 0.3. I had to take my civvie to the vets on Friday because she had really bad diarrhoea, went off her food and then vomited because her stomach was empty. Her SNAP fPL was negative for pancreatitis. She was given a B12 injection and a Cerenia injection. Her appetite has held thus far but she won't eat the Hill's i/d chunks, just the gravy. I feed the two of them different flavours of the food I give them but the pouches are from the same box. They've both had pumpkin from the same tin, too. Could it be the food? I'm in bits right now. I would be so grateful if you could pray and send healing thoughts for the vet to be able to stabilise Saoirse and help her get better. She had been doing so well when she was on the antibiotic. I'm really scared for her. I have let her down so badly. Mogs .